# SDR AALA20160220001

- Difficulty date: February 19, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737823
- Aircraft serial: 33213
- Aircraft time: 18,190 hours, 7,024 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CRUISE THE FLAP SOV CB TRIPPED NECESSITATING A NO FLAPS LANDING.  R & R SOV V51 IAW AMM 27-81-91-201.  DID NOT FIX, ITEM REPEATED DURING NEXT DAY MX CHECK.  TROUBLESHOOTING FOUND WIRE W8122-0515-18 DAMAGED.  REPAIRED DAMAGED WIRE IAW STANDARD WIRING PRACTICES 20-10-13.  OPERATIONAL CHECKED GOOD.
